MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) 13X100 MM 5 ML BD VACUTAINER® SST¿ TUBE. RED BD HEMOGARD¿ CLOSURE; BLOOD COLLECTION TUBE

BECTON, DICKINSON & CO., (BD) 13X100 MM 5 ML BD VACUTAINER® SST¿ TUBE. RED BD HEMOGARD¿ CLOSURE; BLOOD COLLECTION TUBE
Catalog Number 368013
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: a device and picture were both returned from the customer.The returned customer samples confirmed missing gel from the tubes.Conclusion: the most likely cause is a process interruption during gel dispense.Tubes were placed back on the line without proper inspection.An engineering project is underway to install a vision sensor to detect missing gel.A review of the device history record revealed no irregularities during the manufacture of the reported lot # 5202985.
 
Event or Problem Description
It was reported that many of the 13x100 mm 5 ml bd vacutainer® sst¿ tube.Red bd hemogard¿ closure that were delivered did not have any gel/additive in the tube.

Brand Name
13X100 MM 5 ML BD VACUTAINER® SST¿ TUBE. RED BD HEMOGARD¿ CLOSURE
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7002244
Report Number1024879-2017-00839
Device Sequence Number16433239
Product Code JKA
UDI-Device Identifier00382903680139
UDI-Public00382903680139
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K023075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2016
Device Catalogue Number368013
Device Lot Number5202985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2015
Initial Report FDA Received Date11/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;